# SDR DHL9780311C

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WORK REQUEST TO REMOVE SMALL DENT BELOW MCD.  CUT OUT DAMAGED AREA, FABRICATED REPAIR, INSTALLED REPAIR PER SRM 53-2-1 AND 51-1-20.
